MathSciNet Relay Station
MathSciNet bibliographic data
MR637937 (82m:60022) 60E05 (62E10)
Aldous, David J. Representations for partially exchangeable arrays of random variables. J. Multivariate Anal. 11 (1981), no. 4, 581–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement